Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 140-146
DOI: 10.12691/tjant-2-4-7
Open AccessArticle

Some Integral Inequalities of Hermite-Hadamard Type for Functions Whose n-times Derivatives are (α,m)-Convex

Feng Qi1, , Muhammad Amer Latif2, Wen-Hui Li3 and Sabir Hussain4

1Institute of Mathematics, Henan Polytechnic University, Jiaozuo City, Henan Province, China

2College of Science, Department of Mathematics, University of Hail, Hail, Saudi Arabia

3Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin City, China

4Department of Mathematics, University of Engineering and Technology, Lahore, Pakistan

Pub. Date: September 03, 2014

Cite this paper:
Feng Qi, Muhammad Amer Latif, Wen-Hui Li and Sabir Hussain. Some Integral Inequalities of Hermite-Hadamard Type for Functions Whose n-times Derivatives are (α,m)-Convex. Turkish Journal of Analysis and Number Theory. 2014; 2(4):140-146. doi: 10.12691/tjant-2-4-7

Abstract

In the paper, the authors find some new integral inequalities of Hermite-Hadamard type for functions whose derivatives of the n-th order are (α,m)-convex and deduce some known results. As applications of the newly-established results, the authors also derive some inequalities involving special means of two positive real numbers.

Keywords:
Hermite-Hadamard integral inequality convex functionm)-convex function differentiable function; application; mean

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  R.-F. Bai, F. Qi, and B.-Y. Xi, Hermite-Hadamard type inequalities for the m- and (α,m)-logarithmically convex functions, Filomat 27 (2013), no. 1, 1-7.
 
[2]  S.-P. Bai, S.-H. Wang, and F. Qi, Some Hermite-Hadamard type inequalities for n-time differentiable (α,m)-convex functions, J. Inequal. Appl. 2012, 2012:267, 11 pages.
 
[3]  L. Chun and F. Qi, Integral inequalities of Hermite-Hadamard type for functions whose third derivatives are convex, J. Inequal. Appl. 2013, 2013:451, 10 pages.
 
[4]  S. S. Dragomir and C. E. M. Pearce, Selected Topics on Hermite-Hadamard Type Inequalities and Applications, RGMIA Monographs, Victoria University, 2000; Available online at http://rgmia.org/monographs/hermite_hadamard.html
 
[5]  J. Hua, B.-Y. Xi, and F. Qi, Hermite-Hadamard type inequalities for geometric-arithmetically s-convex functions, Commun. Korean Math. Soc. 29 (2014), no. 1, 51-63.
 
[6]  J. Hua, B.-Y. Xi, and F. Qi, Some new inequalities of Simpson type for strongly s-convex functions, Afrika Mat. (2014), in press.
 
[7]  D.-Y. Hwang, Some inequalities for n-time differentiable mappings and applications, Kyugpook Math. J. 43 (2003), no. 3, 335-343.
 
[8]  M. A. Latif and S. Hussain, New inequalities of Hermite-Hadamard type for n-time differentiable (α,m)-convex functions with applications to special means, RGMIA Res. Rep. Coll. 16 (2013), Art. 17, 12 pages; Available online at http://rgmia.org/v16.php
 
[9]  W.-H. Li and F. Qi, Hermite-Hadamard type in-equalities of functions whose derivatives of n-th or-der are (α,m)-convex.
 
[10]  W.-H. Li and F. Qi, Some Hermite-Hadamard type inequalities for functions whose n-th derivatives are (α,m)-convex, Filomat 27 (2013), no. 8, 1575-1582.
 
[11]  V. G. Mihe_san, A generalization of the convexity, Seminar on Functional Equations, Approx. Convex, Cluj-Napoca, 1993. (Romania)
 
[12]  C. P. Niculescu and L.-E. Persson, Convex Functions and their Applications, CMS Books in Mathematics, Springer-Verlag, 2005.
 
[13]  M. E.  Ozdemir, M. Avci, and H. Kavurmaci, Hermite-Hadamard-type ineuqlities via (α,m)- convexity, Comput. Math. Appl. 61 (2011), no. 9, 2614-2620.
 
[14]  M. E.  Ozdemir, M. Avci, and E. Set, On some inequalities of Hermite-Hadamard type via m-convexity, Appl. Math. Lett. 23 (2010), no. 9, 1065-1070.
 
[15]  F. Qi, Z.-L. Wei, and Q. Yang, Generalizations and refinements of Hermite-Hadamard's inequality, Rocky Mountain J. Math. 35 (2005), no. 1, 235-251.
 
[16]  F. Qi and B.-Y. Xi, Some integral inequalities of Simpson type for GA-"-convex functions, Georgian Math. J. 20 (2013), no. 4, 775-78.
 
[17]  M. Z. Sarikaya and N. Aktan, On the generalization of some integral inequalities and their applications.
 
[18]  D.-P. Shi, B.-Y. Xi, and F. Qi, Hermite-Hadamard type inequalities for (m,h1,h2)-convex functions via Riemann-Liouville fractional integrals, Turkish J. Anal. Number Theory 2 (2014), no. 1, 22-27.
 
[19]  Y. Shuang, Y. Wang, and F. Qi, Some inequalities of Hermite-Hadamard type for functions whose third derivatives are (α;m)-convex, J. Comput. Anal. Appl. 17 (2014), no. 2, 272-279.
 
[20]  G. Toader, Some generalizations of the convexity, Univ. Cluj-Napoca, Cluj-Napoc. 1985, 329-338.
 
[21]  S.-H. Wang and F. Qi, Hermite-Hadamard type in-equalities for n-times differentiable and preinvex functions, J. Inequal. Appl. 2014, 2014: 49, 9 pages.
 
[22]  S.-H. Wang and F. Qi, Inequalities of Hermite-Hadamard type for convex functions which are Turkish Journal of Analysis and Number Theory 8 n-times differentiable, Math. In equal. Appl. 16 (2013), no. 4, 1269-1278.
 
[23]  S.-H. Wang, B.-Y. Xi, F. Qi, Some new inequalities of Hermite-Hadamard type for n-time differentiable functions which are m-convex, Analysis (Munich) 32 (2012), no. 3, 247-262.
 
[24]  Y. Wang, B.-Y. Xi, and F. Qi, Hermite-Hadamard type integral inequalities when the power of the absolute value of the first derivative of the integrand is preinvex, Matematiche (Catania) 69 (2014), no. 1, 89-96.
 
[25]  Y. Wang, M.-M. Zheng, and F. Qi, Integral inequalities of Hermite-Hadamard type for functions whose derivatives are (α,m)-preinvex, J. Inequal. Appl. 2014, 2014:97, 10 pages.
 
[26]  B.-Y. Xi, R.-F. Bai, and F. Qi, Hermite-Hadamard type inequalities for the m- and (α,m)-geometrically convex functions, Aequationes Math. 84 (2012), no. 3, 261-269.
 
[27]  B.-Y. Xi, J. Hua, and F. Qi, Hermite-Hadamard type inequalities for extended s-convex functions on the co-ordinates in a rectangle, J. Appl. Anal. 20 (2014), no. 1, 29-39.
 
[28]  B.-Y. Xi and F. Qi, Some Hermite-Hadamard type inequalities for geometrically quasi-convex functions, Proc. Indian Acad. Sci. Math. Sci. (2014), in press.
 
[29]  B.-Y. Xi and F. Qi, Some inequalities of Hermite-Hadamard type for h-convex functions, Adv. Inequal. Appl. 2 (2013), no. 1, 1-15.
 
[30]  B.-Y. Xi and F. Qi, Some integral inequalities of Hermite-Hadamard type for convex functions with applications to means, J. Funct. Spaces Appl. 2012 (2012), Article ID 980438, 14 pages.
 
[31]  B.-Y. Xi, S.-H. Wang, and F. Qi, Properties and inequalities for the h- and (h; m)-logarithmically convex functions, Creat. Math. Inform. 23 (2014), no. 1, 123-130.
 
[32]  B.-Y. Xi, S.-H. Wang, and F. Qi, Some inequalities for (h,m)-convex functions, J. Inequal. Appl. 2014, 2014: 100, 12 pages.
 
[33]  T.-Y. Zhang and F. Qi, Integral inequalities of Hermite-Hadamard type for m-AH convex func-tions, Turkish J. Anal. Number Theory 2 (2014), no. 3, 60-64.